# SDR UPS00233735

- Difficulty date: August 8, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE SKIN BULGE AT STRINGER 10 LEFT BS 349 - 360.  ACCOMPLISHED SKIN CORROSION REPAIR FROM STA 344 - 360, STR 10 - 9 LEFT IAW UPS EO B727-5330-13232A, BOEING TELEX UPS-MIA-00-00016H, AND AVI TAS ENGINEERING REPAIR ORDER AVHM-149RO-1.
